# SDR AALA20121102001

- Difficulty date: November 2, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N800NN
- Make and model: Boeing 737823
- Aircraft serial: 29564
- Aircraft time: 10,597 hours, 4,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT DOOR LIGHT AT SEAT 14A INOPERATIVE.  REPLACED EMERGENCY EXIT DOOR LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
